# SDR SCNA97039

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LOWER EXIT SIGN IS BROKEN WITH LENS UNABLE TO STAY ON.  REMOVED AND REPLACED EMERGENCY EXIT SIGN SYSTEM AND OPS CHECKED GOOD.
